# SDR DALA2015050703125

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-211
- Aircraft serial: 801
- Aircraft time: 52,432 hours, 23,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON RAIL DUMMY Y503.2 LOCATED BETWEEN FRAME 12 TO FRAME 16  AT FWD GALLEY AREA L=0.800", " W=0.400, D=0.003".  REPLACED RAIL DUMMY Y503.2 LOCATED BETWEEN FRAME 12 TO FRAME 16 AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG D53112825.
